# SDR 7C7A20150715058

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8103
- Aircraft serial: 389
- Aircraft time: 37,468 hours, 41,430 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330507108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS SPOTS OF CORROSION BEYOND SRM & GENERIC REPAIR DWG OF RT OTBD SEAT TRACK.
